Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Asymptotic behavior of solutions of hyperbolic inequalities
HTML articles powered by AMS MathViewer

by M. H. Protter PDF
Bull. Amer. Math. Soc. 68 (1962), 523-525
    1. S. Agmon and L. Nirenberg, Properties of solutions of ordinary differential equations in Banach space, New York University Report IMM-NYU 287 (1961).
  • Paul J. Cohen and Milton Lees, Asymptotic decay of solutions of differential inequalities, Pacific J. Math. 11 (1961), 1235–1249. MR 133601
  • P. D. Lax, A stability theorem for solutions of abstract differential equations, and its application to the study of the local behavior of solutions of elliptic equations, Comm. Pure Appl. Math. 9 (1956), 747–766. MR 86991, DOI 10.1002/cpa.3160090407
  • M. H. Protter, Properties of solutions of parabolic equations and inequalities, Canadian J. Math. 13 (1961), 331–345. MR 153982, DOI 10.4153/CJM-1961-028-1
Additional Information
  • Journal: Bull. Amer. Math. Soc. 68 (1962), 523-525
  • DOI:
  • MathSciNet review: 0139847